# SDR HEEA079096

- Difficulty date: May 20, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Make and model: Bell 214ST
- System (JASC): 2200 · Auto Flight System
- Part: Amplifier
- Part number: 214074305105
- Part serial: MR186
- Condition: Will Not Test
- Location: Elevator
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ELEVATOR AMPLIFIER WILL NOT MONITOR TEST.
